# SDR UIEA2019012102991

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,078 hours, 16,576 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT OIL FILTER  STATUS MESSAGE.( CHECKED CHIP DETECTOR. FOUND ALL CLEANED, CHECK AND CLEAN OIL FILTER DIFFERENTIAL PRESSURE SWITCH CONNECTOR, MESSAGE CLEARED- REF: AMM FIM 79-35 F/T 802/803. PERFORMED NR 2 ENG RUN REF AMM 71-00-00. NO MESSAGE RETURN OPS CHECK NORMAL )
